RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2017, том 8, номер 3, страницы 10–27 (Mi emj262)  

Net spaces on lattices, Hardy–Littlewood type inequalities, and their converses

R. Akylzhanov, M. Ruzhansky

Department of Mathematics, Imperial College London, 180 Queen's Gate, London SW7 2AZ, United Kingdom

Аннотация: We introduce abstract net spaces on directed sets and prove their embedding and interpolation properties. Typical examples of interest are lattices of irreducible unitary representations of compact Lie groups and of class I representations with respect to a subgroup. As an application, we prove Hardy–Littlewood type inequalities and their converses on compact Lie groups and on compact homogeneous manifolds.

Ключевые слова и фразы: net spaces, Lie groups, homogeneous manifolds, Hardy–Littlewood inequality.

Финансовая поддержка Номер гранта
Engineering and Physical Sciences Research Council EP/K039407/1
Leverhulme Trust RPG-2014-02
The second author was supported in parts by the EPSRC Grant EP/K039407/1 and by the Leverhulme Grant RPG-2014-02.


Полный текст: PDF файл (501 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 35G10, 35L30, 46F05
Поступила в редакцию: 27.02.2016
Исправленный вариант: 10.02.2017
Язык публикации: английский

Образец цитирования: R. Akylzhanov, M. Ruzhansky, “Net spaces on lattices, Hardy–Littlewood type inequalities, and their converses”, Eurasian Math. J., 8:3 (2017), 10–27

Цитирование в формате AMSBIB
\RBibitem{AkiRuz17}
\by R.~Akylzhanov, M.~Ruzhansky
\paper Net spaces on lattices, Hardy--Littlewood type inequalities, and their converses
\jour Eurasian Math. J.
\yr 2017
\vol 8
\issue 3
\pages 10--27
\mathnet{http://mi.mathnet.ru/emj262}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3719791}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000416973500003}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj262
  • http://mi.mathnet.ru/rus/emj/v8/i3/p10

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:90
    Полный текст:22
    Литература:14

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019